# SDR USAA960127

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CRACK IN WEB CUT OUT FOR LEFT AILERON BELLCRANK (1 INCH CRACK), BS 680 LBL 24 AND RBL 24 WEB OF FLOOR BEAM AT AILERON CUTOUT.  INSTALLED REINFORCEMENT.  REPAIRED PER EA 40739 AND SB 737-53-1130, R 4 FIG 5.  (M)
